MathSciNet Relay Station
MathSciNet bibliographic data
MR2279964 34K30 (34G20 34K14 35R10 47N20)
Diagana, Toka; Hernández, Eduardo M. Existence and uniqueness of pseudo almost periodic solutions to some abstract partial neutral functional-differential equations and applications. J. Math. Anal. Appl. 327 (2007), no. 2, 776–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement